# SDR 95ZZZX1411

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18447
- Make and model: Beech 58
- Aircraft serial: TH883
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5838901223
- Condition: Broken
- Location: Rt Eng Mix
- Part time: 521 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE BROKEN ON THE ENGINE END AT THE POINT WHERE INNER CABLE ATTACHES TO THREADED STEEL END.  SUBMITTER STATED THIS IS A CONTINUING PROBLEM ON SEVERAL AIRCRAFT.  BEECHCRAFT HAS BEEN NOTIFIED AND HAVE NOT RESPONDED SINCE FIRST NOTIFIED LAST OCTOBER.
